# SDR SWAA071860

- Difficulty date: April 15, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 70,893 hours, 68,879 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Cable
- Part number: BACC2C4C00996
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LAX LOWERED LANDING GEAR, 3 GREEN AND 3 RED INDICATOR LIGHTS ILLUMINATED.  EXTENDED LANDING GEAR MANUALLY, GEAR INDICATED SAFE.  FOUND GEAR HANDLE CABLE OUT OF RIG.  RIGGED GEAR HANDLE CABLE PER MM.
